Diabetes insipidus in nursing

Common Questions and Answers about Diabetes insipidus in nursing

diabetes

Avatar f tn *Use with extreme caution in elderly patients and in those with angina pectoris, hypertension, other CV (Cardio Vascular) disorders, renal insufficiency, or ishaemia *Use cautiously in patients with diabetes mellitus, diabetes insipidus, or myxoedema *Rapid thyroid hormone replacement in patients with arteriosclerosis may precipitate angina, coronary artery occlusion or CVA (Stroke). Use cautiously in these patients.
617037 tn?1292263823 No one told me about the diabetes Insipidus. I woke in the middle of the night feeling like someone hit me with a hammer and needing to urinate frequently.
Avatar n tn for the past 6 months I have been experiencing a sore tightness in both of my calf muscles sporadically. It does not seem to be related to exercise since I can go for a run and feel nothing... but then I can be sitting and all of a sudden my calves (always both at the same time) start to ache and feel tight. Sometimes they feel so sore that I can almost not walk. Water seems to help on occasions. I can't understand why all of a sudden I may be becoming dehydrated so that doesn't seem logical...
Avatar n tn There are some serious diseases that can cause someone to drink that much. Diabetes Insipidus is one. (That's not regular diabetes, although that can also cause someone to drink a lot).
Avatar n tn increased urine output)? Have you gone to an ENT to get tested for vestibular problems? What about getting tested for CMV, HIV, other immunity problems and cortisol levels? Also, too much stress can lower immunity, and judging by your being on two anti-depressants and a benzodiazapine derivative, I would guess that you are under a tremendous amount of stress. Does your primary care doctor/psychiatrist know you are on two different anti-depressants?
Avatar n tn diabetes insipidus certain renal diseases excess fluid intake diabetes mellitus
Avatar f tn Based on you're report he's seriously ill to the point of being on morphine (so the doctor who wrote that rx knows there's something seriously wrong physically), having difficulty eating (so of course he has nutritional deficiencies), and he's bedridden. A person in that condition where I live would be in a hospital or nursing home or would have a nurse coming to the house.
1522652 tn?1291241954 I still managed to function and maintain a pretty normal, healthy lifestyle after that surgery, which was in Nov. 04. Then in June 06, I began having muscle pain all over, bone pain in my shoulders/elbow and was diagnosed with fibro. was tested for RA, my factor was elevated but RA was ruled out. Then my mental health began to suffer and I began to experience anxiety attacks, couldn't deal with any stressors in my life. It got to where I couldn't leave my house, paranoia.
Avatar f tn I had my surgery in Jan 2006. I had diabetes insipidus too. With me, the DI was awful. I was so thirsty!!! I would drink from a toilet bowl if had to! Also, because of the mass fluid intake,I peed every 30 minutes. This is annoying in the day...but AWFUL at night when you want to sleep. I was up every 30 minutes wanting to drink, drink, drink, pee pee pee. Be very very very careful and drink as much as you can when you are not medicated.
Avatar f tn I've been tested for diabetes insipidus and those type of imbalances myself due to bouts of extreme thirst and excessive drinking, but the tests came back negative and we haven't explored it further.
Avatar n tn Has anyone done any testing in regards to the urination - there is a pituitary issue about too much peeing called diabetes insipidus. Maybe tracking the amount you drink and pee can help understand that. Fatigue and mood issues are always a battle.
Avatar n tn hi there, I am in the same boat. I have gained 20lbs, in the last 2 months. My doctor thinks that it is my thyroid, its Underactive. I went for blood tests on Mon, and I go see the doctor today, so I will let you know what happens.